A female asked:
Does echinacea interact with oral contraceptive?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 54 years experience
Echinacea and bcps: Depending on the strength of both the oral bcp and how much echinacea you take, periodic drops in estrogen (when stopping the dose of echinacea) can cause spotting or light bleeding when added to low dose oral contraceptives. There is no harm, just inconvenience.
584 viewsAnswered >2 years ago
Last updated Aug 13, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.